Muscle cramps is found among people who take Losartan, especially for people who are female, 60+ old , have been taking the drug for 2 - 5 years, also take medication Lipitor, and have Hypertension . We study 17,881 people who have side effects while taking Losartan from FDA and social media. Among them, 31 have Muscle cramps. Find out below who they are, when they have Muscle cramps and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Losartan has active ingredients of losartan potassium. It is often used in high blood pressure. (latest outcomes from Losartan 18,151 users)
Muscle cramps (painful sensations caused by muscle contraction) has been reported by people with breathing difficulty, thrombocytopenia, weakness, blood alkaline phosphatase increased, memory loss (latest reports from 10,483 Muscle cramps patients).
On Jul, 20, 2016
17,881 people reported to have side effects when taking Losartan.
Among them, 31 people (0.17%) have Muscle Cramps
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I was diagnosed with lupus in 2002. Around the same time my doctor put me on losartan potassium. Also around the same time I began having a skin rash. I recently came across research that losartan can cause subcutaneous lupus. I have suffered from this skin rash for all these years. I am interested in how common this association is. I will be sharing my research with my doctors and will discontinue losartan potassium to find out if it could be causing this horrible skin rash. I would love to hear from others that may have this association between the medication and subcutaneous lupus.
Hi, I've been on Protonix now for about 10 months after having gallbladder surgery last September. The following December I began having spasms in the back of the thighs, knees and calves. Drs. can't seem to tell me if it's the Prontonix or not. So, I'm trying to wean myself off. Any suggestions while doing so?
I switched from taking 50mg Losartan at bedtime to early AM and my leg cramps have improved. Has anyone else noticed this same effect? My blood pressure is staying stable by taking Losartan in the AM.
I have started taking Desmopressin about 2 months ago. I started experiencing muscle cramps about 2 weeks later...in the strangest places, some of them being around my mouth, my rib areas & of course fingers/toes. Since I had the problem of dehydration before taking this drug & experienced ...
I'm trying to see if this is my problem. I started taking Losartan about 5 years ago. I feel my mood change; sometimes ok other times I can feel depression coming on. Does anyone else experience this feeling -- sometimes I have a down feeling in my chest like I want to cry or how you would ...
I was diagnosed with lupus in 2002. Around the same time my doctor put me on losartan potassium. Also around the same time I began having a skin rash. I recently came across research that losartan can cause subcutaneous lupus. I have suffered from this skin rash for all these years. I am ...
Hi, I've been on Protonix now for about 10 months after having gallbladder surgery last September. The following December I began having spasms in the back of the thighs, knees and calves. Drs. can't seem to tell me if it's the Prontonix or not. So, I'm trying to wean myself off. Any ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.